# SDR SWIA200616611

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 5,333 hours, 3,501 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT'S STAB TRIM SWITCH STICKS.  REPLACED CAPTAIN'S STAB TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
